# SDR 2021F00034

- Difficulty date: February 1, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N997AK
- Make and model: Cessna 207
- Aircraft serial: 20700019
- Aircraft time: 31,609 hours
- Engine: Cont IO550F
- Engine time: 1,689 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Pin
- Part number: 643626105
- Condition: Worn
- Location: Crnk Countweight
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING CRUISE POWER SETTINGS ALTERNATOR BELT WOULD BE THROWN OFF. AT RECOMMENDATION OF ENGINE SHOP, REMOVED CYLINDERS ONE AND TWO. REMOVED COUNTERWEIGHT AND FOUND PINS AND BUSHINGS TO BE WORN BEYOND LIMITS LIKELY CAUSING VIBRATION.
